# SDR REXA2024103001190

- Difficulty date: October 29, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 34,428 hours, 24,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670366602
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE ELONGATED HOLE AT FS 792 RBL 36 SILL DECK, OUTBOARD HOLE, COMMON TO THE FLOOR BEAM. ENGINEERING REQUIRED.  RH SILL DECK DAMAGE AT FS 792 ADDRESSED IN MHIRJ REO 690-53-41-430 P1 DATED 2023-10-24, REFERENCE JOB HN00118060 FOR ALL OF THE REPAIR DETAILS OF WORK PERFORMED.
